# SDR ABXA030045

- Difficulty date: January 23, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 75,557 hours, 25,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: ABXN060
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS EXTREMELY DIM. NOTICED AFTER POWER LOAD. REPLACED EMERGENCY BATTERY PACK IAW DC-8 MM 33-50-01-2. OPS CHECKED GOOD.
